# SDR AALA20090609TUL06

- Difficulty date: May 7, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,366 hours, 32,851 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E SKIN CRACKED AFT OF RAM AIR INTAKE LEFT SIDE.  INSTALLED DOUBLER PER SRM 55-01-00 FIGURE 2 SHEET 2.
